# SDR UPS01537259

- Difficulty date: November 7, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- System (JASC): 5610 · Flight Compartment Windows
- Part: Link
- Condition: Out Of Adj
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT CAPT L2 EMERGENCY EXIT WINDOW VERY DIFFICULT TO OPEN. RELEASE LEVER JAMS ABOUT HALF WAY BACK.  ADJUSTED LINK ARM PER MM 56-11-02 REF FIG 504 WINDOW OPS CHECKS GOOD.
